advertisement
Question
Posted by: Worried | 2004/01/27

Discharge

Hi Doc

Im 21 and never been sexually active. I get a discharge every day for a few months now. Sometimes its white, cheese like, other times its just like water coming out. And other times its yellow/whitish. Its smells sour. I was on dianne 35 for 2 years and then went on minerva for 2 months and its then when it started. I have been of the pill for a few months. Im also under a lot of stress. Please tell me why this is happening?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A white cheesy discharge sounds like thrush. This is usually very itchy. If it is clear, it may be normal. Sometimes the Pill causes an increase in normal discharge.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement